# SDR IPXA1B65791

- Difficulty date: March 10, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B034592
- Condition: Corroded
- Location: Bs 2044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPT STA 2044 LBL53" TO RBL53" FLOORBEAM CORRODED.  STA 2044, LBL 53- RBL 53 FLOORBEAM REPLACED IAW SRM 51-10-02, REV 18 AND INSTALLED IAW SRM 51-40-02, REV 18, PN 69B03459-2.
